Clarithromycin (street name Biaxin) has listed vivid dreams as a rare side effect. It turns out my Mother was right. I am rare.
I’ve been taking this strong antibiotic for 5 days now. Though its original intent was to treat a sinus infection that turned into bronchitis, it would appear that it has also been sent to me by the pharmaceutical companies to make sleepytime more adventurous. I’ve been on trains that float, flown through cities in only my bath robe, and have driven my Grandmother’s 1984 Ford Escort through the streets of California.
While I’m feeling better than I was, I’m still nowhere near 100% clear of sinusitis. However, I AM 100% convinced that I’m one of those victims of a rare side effect. I’m just glad it’s this and not the far more common rash and/or liver malfunction.
Like I’ve always said: “I’ll take a cool dream over liver malfunction any day!”
These are words to live by. Teach them to your children. Write them on the doorposts. Etc.